Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What causes red eyes, cough and throat irritation while on Levothyroxine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
i have these symptoms since yesterday
jittery hands
red eyes
cough
throat irritation
nausea
headache on temples
and these 2 yesterday only
diarrhea
upper stomach pain
current meds: levothyroxine 50mcg daily



Wed, 30 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Eni 31 minutes later
Brief Answer:
Most probably a gastrointestinal virus

Detailed Answer:
Dear patient,
I have read your question in detail, and I understand your concern.
From what you describe, it seems to be a viral infection, manifested in your gastrointestinal tract, your eyes and your respiratory tract as well.
The body is fighting the virus and it is doing its best to remove it from your organism, that's why you have diarrhea and nausea.
The main concern is dehydration. You need to drink a lot and try to eat soup. Even if you throw it up, your stomach will absorb enough.
It is ok to have diarrhea and to throw up up to 4 times a day each. Please try to stay hydrated, and the disease will leave itself after 4-5 days.
If you exceed this number, then you may need to go to ER and have a saline infusion, to stabilize your circulation and to hydrate you through an IV route.
It seems to be a very strong virus, which is spread all over your systems, but you eventually will get better!

If you have any other question, write me.
Wish you health!
Manoku Eni M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor